# SDR CA001205010

- Difficulty date: August 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,423 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040002025
- Condition: Failed
- Location: Main Rotor
- Part time: 7,922 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SERVICEABILITY CHECK (AFTER THE METAL WAS FOUND ON THE CHIP PLUG) MORE METAL WAS FOUND ON THE CHIP PLUGS AND THE OIL MONITOR. MAST AND THE TRANSMISSION WERE REPLACED.
